American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Homer Vincent Craig. On parallel displacement in a non-Finsler space . Trans. Amer. Math. Soc. 33 (1931) 125-142. MR 1501579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. H. C. Whitehead. On linear connections . Trans. Amer. Math. Soc. 33 (1931) 191-209. MR 1501584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. P. Eisenhart. Geometries of paths for which the equations of the paths admit $n(n+1)/2$ independent linear first integrals . Trans. Amer. Math. Soc. 28 (1926) 330-338. MR 1501347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Miller Thomas. Asymmetric displacement of a vector . Trans. Amer. Math. Soc. 28 (1926) 658-670. MR 1501370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luther Pfahler Eisenhart. Fields of parallel vectors in a Riemannian geometry . Trans. Amer. Math. Soc. 27 (1925) 563-573. MR 1501329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Henry Taylor. A generalization of Levi-Civita's parallelism and the Frenet formulas . Trans. Amer. Math. Soc. 27 (1925) 246-264. MR 1501309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luther Pfahler Eisenhart. Geometries of paths for which the equations of the paths admit a quadratic first integral . Trans. Amer. Math. Soc. 26 (1924) 378-384. MR 1501285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia